Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 294, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 7:12 PM CST for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 7:12 PM CST (01:12 UTC)
- Expired
- Nov 5, 2015, 7:45 PM CST
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 33 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
| Nov 5, 4:00 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS54 KTSA 060112
SVRTSA
ARC131-OKC079-060145-
/O.NEW.KTSA.SV.W.0294.151106T0112Z-151106T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
712 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 745 PM CST
* AT 711 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMERON TO 8 MILES SOUTHWEST OF MORGAN SPRINGS
TO 2 MILES NORTHWEST OF OCTAVIA...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... GREENWOOD...
HEAVENER... MANSFIELD...
HACKETT... HARTFORD...
HUNTINGTON... MIDLAND...
CAMERON... HEAVENER RUNESTONE STATE PARK...
WASHBURN... EXCELSIOR...
BURNVILLE... PATTERSON...
CROSSROADS... WITCHERVILLE...
DAYTON... MILLTOWN...
ARKOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
WEST CENTRAL ARKANSAS.
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3493 9445
3467 9446 3466 9464 3477 9460 3511 9460
3529 9413 3514 9407
TIME...MOT...LOC 0111Z 243DEG 52KT 3512 9456 3482 9444 3454 9474
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
506
WWUS54 KTSA 060126
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CST THU NOV 5 2015
OKC079-060136-
/O.CAN.KTSA.SV.W.0294.000000T0000Z-151106T0145Z/
LE FLORE OK-
726 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ARKANSAS.
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3493 9444
3517 9443 3529 9413 3514 9407
TIME...MOT...LOC 0126Z 243DEG 52KT 3522 9433 3492 9421 3464 9451
$$
ARC131-060145-
/O.CON.KTSA.SV.W.0294.000000T0000Z-151106T0145Z/
SEBASTIAN AR-
726 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTHERN SEBASTIAN COUNTY...
AT 726 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EXCELSIOR TO 3 MILES EAST OF OLIVER TO 4 MILES
WEST OF MOUNTAIN FORK...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREENWOOD... MANSFIELD...
HARTFORD... HUNTINGTON...
MIDLAND... WASHBURN...
EXCELSIOR... BURNVILLE...
PATTERSON... CROSSROADS...
WITCHERVILLE... DAYTON...
MILLTOWN... ARKOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ARKANSAS.
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3493 9444
3517 9443 3529 9413 3514 9407
TIME...MOT...LOC 0126Z 243DEG 52KT 3522 9433 3492 9421 3464 9451
HAIL...0.75IN
WIND...60MPH
$$778
WWUS54 KTSA 060137
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CST THU NOV 5 2015
ARC131-060145-
/O.CON.KTSA.SV.W.0294.000000T0000Z-151106T0145Z/
SEBASTIAN AR-
737 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR SOUTH CENTRAL SEBASTIAN COUNTY...
AT 735 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXCELSIOR TO 3 MILES SOUTHWEST OF BURNVILLE TO ECHO...
MOVING NORTHEAST AT 55 MPH. THESE STORM DOWNED POWER LINES BETWEEN
HEAVENER AND HOWE OKLAHOMA.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREENWOOD... MANSFIELD...
HUNTINGTON... WASHBURN...
EXCELSIOR... BURNVILLE...
CROSSROADS... WITCHERVILLE...
DAYTON... MILLTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ARKANSAS.
LAT...LON 3514 9414 3510 9414 3510 9416 3509 9417
3509 9419 3508 9420 3508 9422 3507 9422
3507 9425 3519 9438 3529 9413 3514 9407
TIME...MOT...LOC 0135Z 216DEG 48KT 3520 9433 3515 9422 3510 9414
HAIL...<.75IN
WIND...60MPH
$$377
WWUS54 KTSA 060146
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST THU NOV 5 2015
ARC131-060155-
/O.EXP.KTSA.SV.W.0294.000000T0000Z-151106T0145Z/
SEBASTIAN AR-
746 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN COUNTY HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WERE MOVING
OUT OF THE AREA WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 3514 9414 3510 9414 3510 9416 3509 9417
3509 9419 3508 9420 3508 9422 3507 9422
3507 9425 3519 9438 3529 9413 3514 9407
TIME...MOT...LOC 0144Z 243DEG 52KT 3520 9433 3515 9422 3510 9414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:48 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Nov 5, 5:48 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 548 PM CST THU NOV 5 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Line TSRA se OK to nw AR moving east. TSRA affecting nw AR tafs for another hour or two...00z-02z. Mid/high cloud clearing behind thunder line. Risk IFR fog nw AR taf sites KROG KXNA KFYV KFSM vicinity of 11z-13z. VFR balance Friday. && .PREV DISCUSSION... /ISSUED 210 PM CST THU NOV 5 2015/ DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 40 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 20 0 0 0 MIO 47 62 38 60 / 20 0 0 0 F10 51 66 43 62 / 20 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Nov 5, 4:38 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 438 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 438 PM CST THU NOV 5 2015 ...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT . AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL. ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD LEAD TO A LIMITED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 5, 5:37 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST THU NOV 5 2015
ARZ002-010-011-019-020-060015-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
537 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN
FRANKLIN...CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 615 PM CST...
AT 537 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF ARROW POINT TO 4 MILES NORTHWEST OF
WESLEY TO 2 MILES NORTHEAST OF LEE CREEK...AND MOVING NORTHEAST AT 55
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... GREEN FOREST...
ELKINS... WEST FORK...
WINSLOW... ST. PAUL...
HINDSVILLE... PETTIGREW...
URBANETTE... WESLEY...
CLIFTY... AURORA...
WITTER... GRANDVIEW...
RUDD... FORUM...
BLACKBURN... DEVILS DEN STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3612 9340 3612 9348 3608 9348 3606 9345
3573 9371 3569 9439 3605 9403 3650 9363
3650 9330 3625 9330
TIME...MOT...LOC 2337Z 242DEG 49KT 3649 9360 3608 9398 3571 9433Special weather statement, Nov 5, 5:50 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU NOV 5 2015
OKZ049-053-060030-
PUSHMATAHA OK-CHOCTAW OK-
550 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 630 PM CST...
AT 550 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BOSWELL...MOVING EAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
BOSWELL... FORT TOWSON...
SAWYER... RATTAN...
SOPER... HUGO LAKE STATE PARK...
KOSOMA... SNOW...
KELLOND... MOYERS...
MESSER... KENT...
CLOUDY... NASHOBA...
OLETA... SPEER...
CORINNE... APPLE...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3412 9594 3416 9596 3416 9578 3437 9578
3450 9519 3403 9516 3395 9594
TIME...MOT...LOC 2350Z 253DEG 51KT 3415 9590Special weather statement, Nov 5, 6:22 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST THU NOV 5 2015
OKZ049-053-075-076-060045-
PUSHMATAHA OK-CHOCTAW OK-LATIMER OK-LE FLORE OK-
622 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW...SOUTHWESTERN LE
FLORE...SOUTHERN LATIMER AND PUSHMATAHA COUNTIES UNTIL 645 PM CST...
AT 622 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF YANUSH TO 4 MILES WEST OF CLOUDY
TO 4 MILES SOUTHEAST OF BOSWELL...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
CLAYTON... TALIHINA...
FORT TOWSON... SAWYER...
RATTAN... SOPER...
ALBION... HUGO LAKE STATE PARK...
MESSER... KENT...
CLOUDY... TUSKAHOMA...
STANLEY... TALIMENA STATE PARK...
NASHOBA... CLAYTON LAKE STATE PARK...
KOSOMA... YANUSH...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3392 9591 3436 9569 3460 9554 3460 9551
3478 9542 3490 9478 3451 9481 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3392 9525 3391 9555 3394 9560 3391 9563
3390 9587
TIME...MOT...LOC 0022Z 239DEG 34KT 3473 9528 3431 9536 3399 9580Special weather statement, Nov 5, 6:31 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CST THU NOV 5 2015
ARZ011-019-020-029-060115-
CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
631 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...FRANKLIN...
NORTHEASTERN SEBASTIAN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 715
PM CST...
AT 631 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CASS TO 4 MILES WEST OF OZARK TO
BURNVILLE...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... CHARLESTON...
GREENWOOD... MULBERRY...
ALTUS... BRANCH...
DENNING... ST. PAUL...
WIEDERKEHR VILLAGE... PETTIGREW...
BOSTON... WASHBURN...
BURNVILLE... CASS...
SAINT PAUL... FORT CHAFFEE...
BLOOMER... CAULKSVILLE...
CROSSROADS... COMBS...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 24 AND
42.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3512 9414 3510 9423 3553 9404 3581 9395
3600 9345
TIME...MOT...LOC 0031Z 242DEG 34KT 3576 9381 3549 9391 3518 9418Special weather statement, Nov 5, 6:44 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CST THU NOV 5 2015
ARZ002-011-060115-
MADISON AR-CARROLL AR-
644 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MADISON AND EASTERN
CARROLL COUNTIES UNTIL 715 PM CST...
AT 644 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CARROLLTON TO 5 MILES EAST OF
WITTER...AND MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST... RUDD...
RULE... CARROLLTON...
WITTER... OSAGE...
KINGSTON... DELMAR...
DRYFORK... CONNOR...
DENVER... COIN...
METALTON...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3612 9348 3608 9348 3608 9345 3599 9345
3591 9370 3644 9343 3648 9330 3612 9330
TIME...MOT...LOC 0044Z 241DEG 48KT 3626 9338 3596 9358Local storm report, Nov 5, 7:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
11/05/2015 SEBASTIAN AR BROADCAST MEDIA
POWER LINE DOWN ON 44TH STREEET BETWEEN NORTH M AND N
STREETS.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:22 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 23 min |
| Nov 5, 6:49 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 26 min |
| Nov 5, 6:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 3 hr |
| Nov 5, 6:05 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 25 min |
| Nov 5, 6:31 PM CST | Special Weather Statement | TSA | Franklin | 44 min |
| Nov 5, 6:44 PM CST | Special Weather Statement | TSA | Carroll | 31 min |
| Nov 5, 7:17 PM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.